# SDR BKEA20150826001

- Difficulty date: August 19, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N789SB
- Make and model: Gulstm 200
- Aircraft serial: 146
- Aircraft time: 1,567 hours, 1,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Component: Hyd Reserv Cap
- Component part number: NAS1611222
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EN-ROUTE A CAS MSG APPEARED THAT READ, R HYD LEVEL LOW.  FOLLOWING THE QRH, WE BEGAN TO MONITOR THE RT HYD FLUID LEVEL, WHICH AT THE TIME WAS 28.  IT WAS DECIDED THAT IF THE LEVEL CONTINUED TO DROP, OR IF THE PRESS STARTED TO FLUCTUATE, TO LAND AS SOON AS POSSIBLE & IF THE LEVEL STABILIZED, TO LAND FOR MX.  THE RT FLUID LEVEL EVENTUALLY STABILIZED AT 24.  THE RT HYD PRESS STARTED TO FLUCTUATE FROM 900 PSI TO 3000 PSI & THE AUXILIARY  PUMP AUTOMATICALLY CAME ON.  WE DECLARED AN EMER & WERE CLEARED DIRECT.  AFTER CONFIGURING EARLY, WE REQUESTED EMER EQUIP & A TOW TRUCK TO STAND BY.  THE LANDING WAS NORMAL & WE TERMINATED THE EMER.
